# SDR U0GA108621

- Difficulty date: April 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N153EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S702
- Aircraft time: 13,474 hours, 49,820 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B232M
- Condition: Illuminated
- Location: Fire Det Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING AT AN OFFSHORE PLATFORM THE #1 ENGINE FIRE LIGHT ILLUMINATED.  A/C LANDED AND SHUT DOWN WITHOUT INCIDENT.
